| Model Number |
720082-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Unspecified Infection (1930)
| Date of Event |
11/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptoms are known risks associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this tactra experienced infection and fever.As a result, the device was explanted and replaced.There were no device issues and not further patient complications reported.